MathSciNet Relay Station
MathSciNet bibliographic data
MR1361541 42A10 (41A60 42A61 42B05)
DeVore, R. A.; Temlyakov, V. N. Nonlinear approximation by trigonometric sums. J. Fourier Anal. Appl. 2 (1995), no. 1, 29–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement